# SDR ASAA2019110851264

- Difficulty date: November 5, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,963 hours, 7,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505158
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H SIDE @ BS500K BAFFLE ATTACH CLIP CRACKED ON FWD SIDE OF FRAME. GROUNDED - YES. REMOVED CRACKED CLIP AT FWD PIT R/H SIDE STA 500K, STR 25R ON FWD SIDE OF FRAME IAW B737-900ER SRM 51-40-02 AND REPLACED WITH NEW CLIP IAW BOEING DWG #143A7505 REV -.
